peptic ulcer

Posted by fde11 @fde11, Jan 25, 2019

Hello, i was diagnosed with h-pylori, i have taken antibiotics for a month, after i was done with antibiotics i had an endoscopy done and was diagnosed with peptic ulcer, i am on losec 20mg twice a day, the big problem that i have is from having diarrhea for the last 7 months, i am constipated now and my right side hurts, every single day, and through the day i also get some pins and needles on my stomach on my left side right side and sometimes all over, i am hoping for a reply, maybe someone has the same issue as me, i appreciate for a reply..ty

H PYLORI is know to cause diahrea so the fact that you ate constipated is a good sign that maybe the H PYLORI is gone! The pins and needles feeling I would talk to your doctor about usually peptic ulcer cause pain after eating I am not sure what the pins and needles pain would be caused by.

REPLY

Please talk to your doctor. Many things can cause these symptoms. One is diverticulitis. Another gastritis.

REPLY
@hgarm

H PYLORI is know to cause diahrea so the fact that you ate constipated is a good sign that maybe the H PYLORI is gone! The pins and needles feeling I would talk to your doctor about usually peptic ulcer cause pain after eating I am not sure what the pins and needles pain would be caused by.

Jump to this post

ty so much i appreciate your reply

REPLY
Please login or register to post a reply.